Model for the ductile yield of porous rock

Brown E.T. and Yu H.S. (1988) Model for the ductile yield of porous rock. International Journal for Numerical and Analytical Methods in Geomechanics, 12 6: 679-688. doi:10.1002/nag.1610120608


Author Brown E.T.
Yu H.S.
Title Model for the ductile yield of porous rock
Journal name International Journal for Numerical and Analytical Methods in Geomechanics   Check publisher's open access policy
ISSN 0363-9061
Publication date 1988-01-01
Sub-type Article (original research)
DOI 10.1002/nag.1610120608
Volume 12
Issue 6
Start page 679
End page 688
Total pages 10
Subject 1909 Geotechnical Engineering and Engineering Geology
2206 Computational Mechanics
2211 Mechanics of Materials
2500 Materials Science
1900 Earth and Planetary Sciences
2300 Environmental Science
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 14:26:44 EST by System User